# SDR AALA202203284387

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 23,068 hours, 10,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS LAVATORY DOOR HANDLE KNOB IS LOOSE AND WILL NOT OPEN DOOR FROM INSIDE. LUBRICATED FIRST CLASS LAVATORY DOOR KNOB ASSEMBLY AS REQUIRED.
